• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 14836
   School of Mathematics
  Title: Direct unions of Lie Tori (realization of locally extended affine Lie algebras)
  Author(s):
1 . Saeid Azam
2 . Gholmreza behboodi eskandari Behboodi
3 . Maliheh Yousofzadeh
  Status: Published
  Journal: Comm. Algebra
  Vol.: 44
  Year: 2016
  Pages: 5309-5341
  Supported by: IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right